# SDR DL76G060890

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 20,562 hours, 8,374 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: EM91795
- Part serial: 9111262
- Condition: Intermittent
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADVANCED THE POWER FOR T/O AND GOT T/O CONFIG WARNING HORN AND LIGHT ALONG WITH A FALSE RED PARKING BRAKE EICAS MSG. WE WERE ROLLING T/O AND WERE BELOW 60 KTS. THE PARKING BRAKE WAS NOT SET. RAN CONFIG TEST IAW AMM. PARK BRAKE SWITCH CKS, GOOD. REPLCD PARK BRAKE VALE AS PRECAUTIONARY IAW AMM. ALL CKS GOOD ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
